RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 3, Pages 411–420 (Mi mz8062)  

The first boundary exit point of a diffusion process with small diffusion

A. D. Venttsel'

M. V. Lomonosov Moscow State University

Abstract: A diffusion process with a drift $b(x)$ and small diffusion sooner or later reaches the boundary of a region containing a stable position of equilibrium of the dynamical system $\dot x_t=b(x_t)$. The first exit point belongs to a small part of the boundary (see [1, 2]). An estimate of the order of the size of this part is given.

Full text: PDF file (675 kB)

English version:
Mathematical Notes, 1977, 22:3, 720–725

Bibliographic databases:

UDC: 519
Received: 28.02.1977

Citation: A. D. Venttsel', “The first boundary exit point of a diffusion process with small diffusion”, Mat. Zametki, 22:3 (1977), 411–420; Math. Notes, 22:3 (1977), 720–725

Citation in format AMSBIB
\Bibitem{Ven77}
\by A.~D.~Venttsel'
\paper The first boundary exit point of a~diffusion process with small diffusion
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 3
\pages 411--420
\mathnet{http://mi.mathnet.ru/mz8062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=467947}
\zmath{https://zbmath.org/?q=an:0365.60068}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 3
\pages 720--725
\crossref{https://doi.org/10.1007/BF02412502}


Linking options:
  • http://mi.mathnet.ru/eng/mz8062
  • http://mi.mathnet.ru/eng/mz/v22/i3/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020